| Model Number |
2777 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that guidewire tip detachment occurred.The patient underwent percutaneous coronary intervention (pci).A 185cm moderate support straight tip pt2 guidewire was selected for use.Post stent implant the pt2 guidewire tip detached during retrieval.The detached tip was stented to the vessel wall.The procedure was completed.No patient harm resulted in relation to this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by manufacturer: the pt2 was returned.The overall visual revision did not identify failures or evidence that could be lost due to decontamination process.Visual and microscope inspection of thept2 was found with a detachment of a small portion of the distal tip.Analysis findings are consistent with the reported event.